This article is cited in 3 scientific papers (total in 3 papers)
On the unique solvability of a family of two-point boundary-value problems for systems of ordinary differential equations
A. T. Asanova
Institute of Mathematics, Ministry of Education and Science of the Republic of Kazakhstan
We consider a family of two-point boundary-value problems for systems of ordinary differential equations with functional parameters. This family is the result of the reduction of a boundary-value problem with nonlocal condition for a system of second-order quasilinear hyperbolic equations by introduction of additional functions. Using the parametrization method, we establish necessary and sufficient conditions of the unique solvability of the family of two-point boundary-value problems for a linear system in terms of initial data. We also prove sufficient conditions of the unique solvability of the problem considered and propose an algorithm for its solution.
PDF file (190 kB)
Journal of Mathematical Sciences (New York), 2008, 150:5, 2302–2316
A. T. Asanova, “On the unique solvability of a family of two-point boundary-value problems for systems of ordinary differential equations”, Fundam. Prikl. Mat., 12:4 (2006), 21–39; J. Math. Sci., 150:5 (2008), 2302–2316
Citation in format AMSBIB
\paper On the unique solvability of a~family of two-point boundary-value problems for systems of ordinary differential equations
\jour Fundam. Prikl. Mat.
\jour J. Math. Sci.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
A. T. Assanova, A. E. Imanchiev, “On conditions of the solvability of nonlocal multi-point boundary value problems for quasi-linear systems of hyperbolic equations”, Eurasian Math. J., 6:4 (2015), 19–28
Asanova A.T., “on Solvability of Nonlinear Boundary Value Problems With Integral Condition For the System of Hyperbolic Equations”, Electron. J. Qual. Theory Differ., 2015, no. 63, UNSP 63
A. T. Assanova, A. P. Sabalakhova, “On the unique solvability of nonlocal problems with integral conditions for a hybrid system of partial differential equations”, Eurasian Math. J., 9:3 (2018), 14–24
|Number of views:|